ð ›¼ -Well-Posedness for Mixed Quasi Variational-Like Inequality Problems
Jian-Wen Peng and
Jing Tang
Abstract and Applied Analysis, 2011, vol. 2011, 1-17
Abstract:
The concepts of ð ›¼ -well-posedness, ð ›¼ -well-posedness in the generalized sense, L- ð ›¼ -well-posedness and L- ð ›¼ -well-posedness in the generalized sense for mixed quasi variational-like inequality problems are investigated. We present some metric characterizations for these well-posednesses.
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/683140.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/683140.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:683140
DOI: 10.1155/2011/683140
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().